# SDR AALA202111127720

- Difficulty date: November 11, 2021
- Submitted: November 12, 2021
- Operation: Air carrier
- Aircraft: N152UW
- Make and model: Airbus A300*
- Aircraft serial: 5588
- Aircraft time: 26,701 hours, 10,637 cycles
- System (JASC): 2510 · Flight Compartment Equipment
- Part: None
- Condition: Loose
- Location: Zone 200 - Fuse
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT DECK DOOR EXTREMELY DIFFICULT TO OPEN. NEEDED FLIGHT ATTENDANT TO PUSH FROM OTHER SIDE TO OPEN. TIGHTENED LOOSE MOUNT SCREWS ON VERTICAL TRIM PIECE ON LEFT HAND FLIGHT DECK OUTER FRAME AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER AMM 52-50-00.
